Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625037
Hadamard functions preserving nonnegative H-matrices
Elsner L, Hershkowitz D (1998)
Linear Algebra and its Applications 279(1-3): 13-19.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Hadamard matrix functions"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung